# SDR QXEA2016122700810

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 19,440 hours, 20,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR IS UNABLE TO BE OPENED FROM THE OUTSIDE. INSIDE WORKS FINE. LUBED THE EXTERNAL DOOR HANDLE SHAFT. C/W OPERATIONAL TEST IAW AMM 52-12-00-710-802. CHECKS GOOD. RETURNED TO SERVICE.
